# SDR SWAA2023050927748

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB LBL21 BS727A - BS807 WL156.<[01] SRM 53-60-53-0I-2 IDENTIFICATION AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 ARE APPLICABLE;[02] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT UPPER SURFACE 03 EACH LOCATIONS L=19' ; W=1.7'; D=0.013' ; L=10.2'; W=1.3'; D= 0.019'; L=6'; W=1.1'; D=0.016'. LOWEST REMAINING THICKNESS 0.021' ORIGINAL THICKNESS 0.040'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG 103 DETAIL E.  TOOL ID: ATS1672; DUE DATE MAR-31-2024;[05] LOCATED AND DRILLED NEW SIDEWALL SUPPORT FROM ACB LBL21 BS727 - BS847 WL156. PER B737-700 DWG 146A7502 AND SRM 53-00-53-2R-5 REPAIR 5.;[06] OK TO TREAT AND PRIME.;[07] LOCATED AND DRILLED NEW SIDEWALL SUPPORT SPLICE REPAIR IAW SRM 5140-05-0G-0 AND SRM AND SRM 53-00-53-2R-5 REPAIR 5 DWG 146A7502.;[08] MATERIAL USED ON SIDEWALL SUPPORT SPLICE REPAIR BAC1496-377#7075T62 LOT#1521599-1;[09] VERIFIED CORRECTIVE ACTIONS 5 AND 7.;[10] VERIFIED CORRECTIVE ACTIONS 4; 6; AND 8. OK TO TREAT AND PRIME NEW SIDEWALL SUPPORT AND SPLICE.;[11] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-02 OK TO INSTALL OF SPLICE SIDEPLATE;[12] VERIFIED CORRECTIVE ACTION STEP 11. VERIFIED OK TO INSTALL SPLICE SIDEPLATE.;[13] INSTALLED ON FLOOR TO SIDEWALL SUPPORT SPLICE SIDEPLATE IAW SRM 51-40-02 AND SRM 53-00-53-2R-5 REPAIR 5;
